Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
140 Doctors are Online

Joint pain and flexibility problem, low impact exercise equipments use

I am on epilim and finding joint pain and flexibility a big problem along with weight gain . I am using loe impact exercise equipment and weights for upper body work but am getting bigger. If I get any bigger I want be able to do much. Is there any of my size and gain pain problems come from using epilim?
Asked On : Fri, 16 Mar 2012
Answers:  1 Views:  99
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Lab Tests
Medical Topics
General & Family Physician 's  Response
Thanks for writing in.
While there are reports of decreased bone mineral density, osteopenia, osteoporosis and fractures in patients on long-term therapy with Epilim, it does not cause any of the problems that you have been complaining of.
I would suggest that you see a physiotherapist who can help with these issues , provided they dont get worse over time and are not affecting your quality of life.
Hope this helps.
Answered: Fri, 16 Mar 2012
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor